JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON POSITIVE-NORMAL OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON POSITIVE-NORMAL OPERATORS
Jeon, In-Ho; Kim, Se-Hee; Ko, Eun-Gil; Park, Ji-Eun;
  PDF(new window)
 Abstract
In this paper we study the properties of positive-normal operators and show that Wey1's theorem holds for some totally positive-normal operators.
 Keywords
positive-normal operators;Weyl′s theorem;
 Language
English
 Cited by
1.
WEYL@S THEOREMS FOR POSINORMAL OPERATORS,;;

대한수학회지, 2005. vol.42. 3, pp.529-541 crossref(new window)
1.
YET MORE VERSIONS OF THE FUGLEDE–PUTNAM THEOREM, Glasgow Mathematical Journal, 2009, 51, 03, 473  crossref(new windwow)
 References
1.
Yokohama Math. J., 1980. vol.28. pp.41-44

2.
Rev. Roum. Math. Pures. Appl., 1971. vol.16. pp.1163-1166

3.
Glasgow Math. J., 1997. vol.39. pp.217-220 crossref(new window)

4.
Michigan Math. J., 1966. vol.13. pp.285-288 crossref(new window)

5.
Proc. Amer. Math. Soc., 1966. vol.17. pp.413-415

6.
A Hilbert space problem book, second ed., 1982.

7.
Invertibility and singularity for bounded operators, 1988.

8.
J. Math. Anal. Appl., 1998. vol.220. pp.760-768 crossref(new window)

9.
Pacific J. Math., 1992. vol.152. pp.323-336 crossref(new window)

10.
Glasgow Math. J., 1996. vol.38. pp.61-64 crossref(new window)

11.
Illinois J. Math., 1977. vol.21. pp.84-90

12.
J. Math. Soc. Japan, 1994. vol.46. pp.587-605 crossref(new window)

13.
Monatsh. Math., 1977. vol.84. pp.143-153 crossref(new window)